Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the recursive sequence $x_{n+1}=\frac {A}{x_n}+\frac {1}{x_{n-2}}$
HTML articles powered by AMS MathViewer

by R. DeVault, G. Ladas and S. W. Schultz PDF
Proc. Amer. Math. Soc. 126 (1998), 3257-3261 Request permission

Abstract:

We show that every positive solution of the equation \[ x_{n+1} = \frac {A}{x_{n}} + \frac {1}{x_{n-2}}, \hspace {.2in} n = 0, 1, \ldots , \] where $A \in (0, \infty )$, converges to a period two solution.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39A10
  • Retrieve articles in all journals with MSC (1991): 39A10
Additional Information
  • R. DeVault
  • Affiliation: Division of Mathematics and Sciences, Northwestern State University, Natchitoches, Louisiana 71497
  • Email: rich@alpha.nsula.edu
  • G. Ladas
  • Affiliation: Department of Mathematics, University of Rhode Island, Kingston, Rhode Island 02881
  • Email: gladas@math.uri.edu
  • S. W. Schultz
  • Affiliation: Department of Mathematics and Computer Science, Providence College, Providence, Rhode Island 02918
  • Email: sschultz@providence.edu
  • Received by editor(s): March 18, 1997
  • Communicated by: Hal L. Smith
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3257-3261
  • MSC (1991): Primary 39A10
  • DOI: https://doi.org/10.1090/S0002-9939-98-04626-7
  • MathSciNet review: 1473661